# SDR AUS20040189

- Difficulty date: March 12, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 72CK056
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADES CONTAINED SEVERE INTERGRANNULAR CORROSION.
